# SDR AALA20070567

- Difficulty date: March 27, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 272W1592175
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY FOR ARRIVAL DUE TO AN EN ROUTE LOSS OF HYDRAULIC QUANTITY FROM CENTER HYDRAULIC TANK.  CREW USED ALTERNATE METHOD FOR FLAP AND GEAR DEPLOYMENT.  LANDED WITHOUT INCIDENT AND HAD SUFFICIENT FLUID TO TAXI TO GATE UNDER OWN POWER.  FOUND CENTER HYDRAULIC LINE LEAKING UNDER NUMBER 14 SPOILER.  REPLACED LEAKING HYDRAULIC LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
